# SDR DL73K982183

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6546922
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, RT AND LT MLG SIDE STRUT SUPPORT FITTING, BS 685, REPAIR FOR O/S HOLE BORES.  THE LT AND RT MLG SIDE STRUT SUPPORT FITTINGS WERE FOUND WITH CORROSION IN THE LOWER HOLE BORES OF THE FITTINGS.  THE HOLES WERE OVERSIZED TO REMOVE THE CORROSION AND LARGER DIA BUSHINGS WERE INSTALLED.  THE REPAIRS WERE ACCOMPLISHED PER ER/A 365903-14, REV A.
